Skip to main content

Fuzzy multivalued variational inclusions in Banach spaces

Abstract

The purpose of this paper is to introduce the concept of general fuzzy multivalued variational inclusions and to study the existence problem and the iterative approximation problem for certain fuzzy multivalued variational inclusions in Banach spaces. Using the resolvent operator technique and a new analytic technique, some existence theorems and iterative approximation techniques are presented for these fuzzy multivalued variational inclusions.

[123456789101112131415161718192021222324252627282930313233343536373839404142434445464748495051]

References

  1. 1.

    Abbasbandy S, Viranloo TA, López-Pouso Ó, Nieto JJ: Numerical methods for fuzzy differential inclusions. Computers & Mathematics with Applications 2004,48(10–11):1633–1641. 10.1016/j.camwa.2004.03.009

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Agarwal RP, Khan MF, O'Regan D, Salahuddin : On generalized multivalued nonlinear variational-like inclusions with fuzzy mappings. Advances in Nonlinear Variational Inequalities 2005,8(1):41–55.

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Agarwal RP, O'Regan D, Lakshmikantham V: Viability theory and fuzzy differential equations. Fuzzy Sets and Systems 2005,151(3):563–580. 10.1016/j.fss.2004.08.008

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Ammar EE, Hussein ML: Radiotherapy problem under fuzzy theoretic approach. Chaos, Solitons and Fractals 2003,18(4):739–744. 10.1016/S0960-0779(02)00682-3

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Aubin J-P: Mathematical Methods of Game and Economic Theory, Studies in Mathematics and Its Applications. Volume 7. North-Holland, Amsterdam; 1979:xxxii+619.

    Google Scholar 

  6. 6.

    Aubin J-P: Fuzzy differential inclusions. Problems of Control and Information Theory 1990,19(1):55–67.

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Barbu V: Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff, Leyden; 1979.

    Google Scholar 

  8. 8.

    Chang SS: Variational Inequality and Complementarity Problems Theory and Applications. Shanghai Scientific and Technological Literature Publishing House, Shanghai; 1991.

    Google Scholar 

  9. 9.

    Chang SS: Some problems and results in the study of nonlinear analysis. Nonlinear Analysis. Theory, Methods & Applications 1997,30(7):4197–4208. 10.1016/S0362-546X(97)00388-X

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Chang SS: Set-valued variational inclusions in Banach spaces. Journal of Mathematical Analysis and Applications 2000,248(2):438–454. 10.1006/jmaa.2000.6919

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Chang SS: Existence and approximation of solutions for set-valued variational inclusions in Banach space. Nonlinear Analysis. Theory, Methods & Applications 2001,47(1):583–594. 10.1016/S0362-546X(01)00203-6

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Chang SS: Fuzzy quasivariational inclusions in Banach spaces. Applied Mathematics and Computation 2003,145(2–3):805–819. 10.1016/S0096-3003(03)00276-5

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Chang SS, Cho YJ, Lee BS, Jung IH: Generalized set-valued variational inclusions in Banach spaces. Journal of Mathematical Analysis and Applications 2000,246(2):409–422. 10.1006/jmaa.2000.6795

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Chang SS, Huang N-J: Generalized complementarity problems for fuzzy mappings. Fuzzy Sets and Systems 1993,55(2):227–234. 10.1016/0165-0114(93)90135-5

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Chang SS, Kim JK, Kim KH: On the existence and iterative approximation problems of solutions for set-valued variational inclusions in Banach spaces. Journal of Mathematical Analysis and Applications 2002,268(1):89–108. 10.1006/jmaa.2001.7800

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Chang SS, Zhu YG: On variational inequalities for fuzzy mappings. Fuzzy Sets and Systems 1989,32(3):359–367. 10.1016/0165-0114(89)90268-6

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Chidume CE, Zegeye H, Kazmi KR: Existence and convergence theorems for a class of multi-valued variational inclusions in Banach spaces. Nonlinear Analysis 2004,59(5):649–656.

    MathSciNet  Article  MATH  Google Scholar 

  18. 18.

    Ding XP: Generalized implicit quasivariational inclusions with fuzzy set-valued mappings. Computers & Mathematics with Applications 1999,38(1):71–79. 10.1016/S0898-1221(99)00170-4

    MathSciNet  Article  MATH  Google Scholar 

  19. 19.

    Ding XP, Park JY: A new class of generalized nonlinear implicit quasivariational inclusions with fuzzy mappings. Journal of Computational and Applied Mathematics 2002,138(2):243–257. 10.1016/S0377-0427(01)00379-X

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    Dubois D, Prade H: Fuzzy Sets and Systems. Theory and Applications, Mathematics in Science and Engineering. Volume 144. Academic Press, London; 1980:xvii+393.

    Google Scholar 

  21. 21.

    Feng G, Chen G: Adaptive control of discrete-time chaotic systems: a fuzzy control approach. Chaos, Solitons and Fractals 2005,23(2):459–467. 10.1016/j.chaos.2004.04.013

    MathSciNet  Article  MATH  Google Scholar 

  22. 22.

    Gu F: Iteration processes for approximating fixed points of operators of monotone type. Proceedings of the American Mathematical Society 2001,129(8):2293–2300. 10.1090/S0002-9939-00-05803-2

    MathSciNet  Article  MATH  Google Scholar 

  23. 23.

    Guo M, Xue X, Li R: Impulsive functional differential inclusions and fuzzy population models. Fuzzy Sets and Systems 2003,138(3):601–615. 10.1016/S0165-0114(02)00522-5

    MathSciNet  Article  MATH  Google Scholar 

  24. 24.

    Huang N-J, Cho YJ: Generalized strongly set-valued nonlinear complementarity problems. International Journal of Mathematics and Mathematical Sciences 1999,22(3):597–604. 10.1155/S0161171299225975

    MathSciNet  Article  MATH  Google Scholar 

  25. 25.

    Hüllermeier E: An approach to modelling and simulation of uncertain dynamical systems. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems 1997,5(2):117–137. 10.1142/S0218488597000117

    MathSciNet  Article  MATH  Google Scholar 

  26. 26.

    Kaleva O: Fuzzy differential equations. Fuzzy Sets and Systems 1987,24(3):301–317. 10.1016/0165-0114(87)90029-7

    MathSciNet  Article  MATH  Google Scholar 

  27. 27.

    Lakshmikantham V, Mohapatra RN: Theory of Fuzzy Differential Equations and Inclusions, Series in Mathematical Analysis and Applications. Volume 6. Taylor & Francis, London; 2003:ix+178.

    Google Scholar 

  28. 28.

    Lakshmikantham V, Nieto JJ: Differential equations in metric spaces: an introduction and an application to fuzzy differential equations. Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis 2003,10(6):991–1000.

    MathSciNet  MATH  Google Scholar 

  29. 29.

    Majumdar KK: One dimensional fuzzy differential inclusions. Journal of Intelligent & Fuzzy Systems 2003,13(1):1–5.

    Article  MATH  Google Scholar 

  30. 30.

    Nadler SB Jr.: Multi-valued contraction mappings. Pacific Journal of Mathematics 1969, 30: 475–488.

    MathSciNet  Article  MATH  Google Scholar 

  31. 31.

    Nanda S, Pani S: Fuzzy variational inequality and complementarity problem. Journal of Fuzzy Mathematics 2004,12(1):231–235.

    MathSciNet  MATH  Google Scholar 

  32. 32.

    Nieto JJ, Torres A: Midpoints for fuzzy sets and their application in medicine. Artificial Intelligence in Medicine 2003,27(1):81–101. 10.1016/S0933-3657(02)00080-5

    Article  Google Scholar 

  33. 33.

    Noor MA: Variational inequalities for fuzzy mappings. I. Fuzzy Sets and Systems 1993,55(3):309–312. 10.1016/0165-0114(93)90257-I

    MathSciNet  Article  MATH  Google Scholar 

  34. 34.

    Noor MA: Generalized set-valued variational inclusions and resolvent equations. Journal of Mathematical Analysis and Applications 1998,228(1):206–220. 10.1006/jmaa.1998.6127

    MathSciNet  Article  MATH  Google Scholar 

  35. 35.

    Noor MA: Variational inequalities for fuzzy mappings. II. Fuzzy Sets and Systems 1998,97(1):101–107. 10.1016/S0165-0114(96)00323-5

    MathSciNet  Article  MATH  Google Scholar 

  36. 36.

    Noor MA: Some algorithms for general monotone mixed variational inequalities. Mathematical and Computer Modelling 1999,29(7):1–9. 10.1016/S0895-7177(99)00058-8

    MathSciNet  Article  MATH  Google Scholar 

  37. 37.

    Noor MA: Set-valued quasi variational inclusions. The Korean Journal of Computational & Applied Mathematics 2000,7(1):101–113.

    MathSciNet  MATH  Google Scholar 

  38. 38.

    Noor MA: Variational inequalities for fuzzy mappings. III. Fuzzy Sets and Systems 2000,110(1):101–108. 10.1016/S0165-0114(98)00131-6

    MathSciNet  Article  MATH  Google Scholar 

  39. 39.

    Noor MA: Three-step approximation schemes for multivalued quasi variational inclusions. Nonlinear Functional Analysis and Applications 2001,6(3):383–394.

    MathSciNet  MATH  Google Scholar 

  40. 40.

    Noor MA: Multivalued quasi variational inclusions and implicit resolvent equations. Nonlinear Analysis. Theory, Methods & Applications 2002,48(2):159–174. 10.1016/S0362-546X(00)00177-2

    MathSciNet  Article  MATH  Google Scholar 

  41. 41.

    Noor MA: Two-step approximation schemes for multivalued quasi variational inclusions. Nonlinear Functional Analysis and Applications 2002,7(1):1–14.

    MathSciNet  MATH  Google Scholar 

  42. 42.

    O'Regan D, Lakshmikantham V, Nieto JJ: Initial and boundary value problems for fuzzy differential equations. Nonlinear Analysis 2003,54(3):405–415. 10.1016/S0362-546X(03)00097-X

    MathSciNet  Article  MATH  Google Scholar 

  43. 43.

    Park JY, Jeong JU: Generalized strongly quasivariational inequalities for fuzzy mappings. Fuzzy Sets and Systems 1998,99(1):115–120. 10.1016/S0165-0114(97)00027-4

    MathSciNet  Article  MATH  Google Scholar 

  44. 44.

    Park JY, Jeong JU: A perturbed algorithm of variational inclusions for fuzzy mappings. Fuzzy Sets and Systems 2000,115(3):419–424. 10.1016/S0165-0114(99)00116-5

    MathSciNet  Article  MATH  Google Scholar 

  45. 45.

    Salahuddin : An iterative scheme for a generalized quasivariational inequality. Advances in Nonlinear Variational Inequalities 2001,4(2):89–98.

    MathSciNet  MATH  Google Scholar 

  46. 46.

    Siddiqi AH, Ahmad R: An iterative algorithm for generalized nonlinear variational inclusions with relaxed strongly accretive mappings in Banach spaces. International Journal of Mathematics and Mathematical Sciences 2004,2004(17–20):1035–1045.

    MathSciNet  Article  MATH  Google Scholar 

  47. 47.

    Uko LU: Strongly nonlinear generalized equations. Journal of Mathematical Analysis and Applications 1998,220(1):65–76. 10.1006/jmaa.1997.5796

    MathSciNet  Article  MATH  Google Scholar 

  48. 48.

    Zadeh LA: Fuzzy sets. Information and Computation 1965, 8: 338–353.

    MathSciNet  MATH  Google Scholar 

  49. 49.

    Zeng L-C: Iterative algorithm for finding approximate solutions to completely generalized strongly nonlinear quasivariational inequalities. Journal of Mathematical Analysis and Applications 1996,201(1):180–194. 10.1006/jmaa.1996.0249

    MathSciNet  Article  MATH  Google Scholar 

  50. 50.

    Zhu HY, Liu Z, Shim SH, Kang SM: Generalized multivalued quasivariational inclusions for fuzzy mappings. Advances in Nonlinear Variational Inequalities 2004,7(2):59–70.

    MathSciNet  MATH  Google Scholar 

  51. 51.

    Zimmermann HI: Fuzzy Set Theory and Its Applications. Kluwer Academic, Boston; 1965.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to D. O'Regan.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chang, S.S., O'Regan, D. & Kim, J.K. Fuzzy multivalued variational inclusions in Banach spaces. J Inequal Appl 2006, 45164 (2006). https://doi.org/10.1155/JIA/2006/45164

Download citation

Keywords

  • Banach Space
  • Operator Technique
  • Approximation Technique
  • Approximation Problem
  • Existence Theorem
\